Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Cobordism operations and Hopf algebras


Author: P. S. Landweber
Journal: Trans. Amer. Math. Soc. 129 (1967), 94-110
MSC: Primary 55.34; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9947-1967-0219062-5
MathSciNet review: 0219062
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.34, 57.00

Retrieve articles in all journals with MSC: 55.34, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0219062-5
Article copyright: © Copyright 1967 American Mathematical Society